MathSciNet Relay Station
MathSciNet bibliographic data
MR1855636 53C20 (51K99)
Hjorth, P. G.; Kokkendorff, S. L.; Markvorsen, S. Hyperbolic spaces are of strictly negative type. Proc. Amer. Math. Soc. 130 (2002), no. 1, 175–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement